# SDR CA110117008

- Difficulty date: January 17, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 7,853 hours
- Engine: Pwc PW610FA
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 551128547
- Condition: Cracked
- Location: Cockpit
- Part time: 8,486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS WINDOW IS NOT LAMINATED BUT THE CRACK RUNS ABOUT 75 PERCENT OF THE WAY AROUND THE CIRCUMFERENCE, LIKE IT IS LAMINATED AND SEPARATING. THE CRACK VARIES IN WIDTH GOING SOMETIMES INBD OF THE MOUNTING HOLES BUT NEVER IS DEEP ENOUGH TO BE IN THE VISIBLE AREA WHEN THE WINDOW IS INSTALLED.  THE MM DOESN`T ADDRESS A CRACK IN THIS PLANE AND IT IS DIFFICULT TO SEE WHEN DOING A PRISM CHECK ON THE WINDOW WHEN INSTALLED.
